# SDR MWEA97235

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Bs 1080-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR JAMB LEFT SIDE WITH HEAVY CORROSION, FROM FS 1080-1150.  MAINTENANCE FABRICATED NEW JAMB OUT OF 7075-0 040 HEAT TREATED IAW 51-10-2A AND INSTALLED IAW SRM 51-30.
